# SDR COMA9960138

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N710CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7241
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Malfunctioned
- Location: Lt Te Flap
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED WHEN SELECTED FOR APPROACH.  COULD NOT DUPLICATE DISCREPANCY.  REPLACED THE LEFT HAND BPSU AND WIRING HARNESS FOR TROUBLESHOOTING.
